# SDR ASOA20140803101

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 36,276 hours, 27,135 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501545
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE F/A REPORTED A BURNING ODOR IN THE CABIN ASSOCIATED WITH THE F/O'S SIDE FLOOR AND WALL LIGHTING FLICKERING.  MAINTENANCE INSPECTED THE ACFT AND R & R THE AFFECTED WALL LIGHTS, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
